Stability of the method of lines for the McKendrick-von Foerster equation

Henryk Leszczyński , Piotr Zwierkowski

Abstract

n/a
Author Henryk Leszczyński (FMPI / IM)
Henryk Leszczyński,,
- Institute of Mathematics
, Piotr Zwierkowski (FMPI / IM)
Piotr Zwierkowski,,
- Institute of Mathematics
Journal seriesFunctional Differential Equations, ISSN 0793-1786, (0 pkt)
Issue year2013
Vol20
No3-4
Pages201-225
Publication size in sheets1.5
Keywords in Englishmethod of lines, comparison, stability
Languageen angielski
LicenseJournal (articles only); published final; Other open licence; with publication
Not used for evaluationyes
Score (nominal)0
ScoreMinisterial score = 0.0, 29-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 0.0, 29-12-2017, ArticleFromJournal - czasopismo zagraniczne spoza list
Citation count*
Additional fields
UwagiBrak recenzji
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back